# SDR PG9A110603

- Difficulty date: August 4, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N131GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3691
- Aircraft time: 3,166 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 2,908 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 9550172000
- Part serial: 2650
- Condition: No Test
- Location: Hyd System
- Part time: 1,189 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH PRODUCED NO INDICATION DURING TESTING./ REPLACED WITH SERVICEABLE PART.
